# SDR SIMA972461

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367131821002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, MAINTENANCE DISCOVERED THE RIGHT WEB BETWEEN FRAMES 39 AND 40 ON STRINGER 14 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED A NEW WEB IAW SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
